# SDR 2002UALA01290

- Difficulty date: August 9, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N942UA
- Make and model: Boeing 737522
- Aircraft serial: 26679
- Aircraft time: 28,492 hours, 18,007 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM AT STATION 986.5 HAS A STRAP REPAIR INSTALLED AT RIGHT HAND SIDE WALL, REQUIRES ANGLE REPAIR.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED ANGLE REPAIR.
